Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 71, Pages 3917-3929
http://dx.doi.org/10.1155/S0161171204404566

Magnetoelastic plane waves in rotating media in thermoelasticity of type II (G-N model)

Department of Mathematics, Burdwan University, Bardhaman 713104, West Bengal, India

Received 4 April 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Roychoudhuri and Manidipa Banerjee (Chattopadhyay), “Magnetoelastic plane waves in rotating media in thermoelasticity of type II (G-N model),” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 71, pp. 3917-3929, 2004. https://doi.org/10.1155/S0161171204404566.